| Model Number |
CD3265-40Q |
| Medical Device Problem Codes |
Intermittent Capture (1080); Over-Sensing (1438)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/06/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
Event or Problem Description
It was reported the asymptomatic patient presented in clinic.Upon interrogation, it was observed the implantable cardioverter defibrillator was oversensing as a result of intermittent biventricular capture.Programming changes were recommended but not yet completed.There were no patient consequences.